# SDR MWEA98204

- Difficulty date: February 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N212ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47701
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 1121
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATIC DISCHARGE DAMAGE FOUND ON EXTERNAL FUSELAGE SKIN AT STATION 1121.225 BETWEEN LONG 4R AND 6R IAW SRM 53-04 FIG 4.  MAINTENANCE REPAIRED SRM 53-10.
